American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bin Yu. Lyapunov graphs of nonsingular Smale flows on $S^{1}{\times}S^{2}$. Trans. Amer. Math. Soc. 365 (2013) 767-783.
Abstract, references, and article information   
View Article: PDF

[2] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Augustin Banyaga and David E. Hurtubise. Morse-Bott homology. Trans. Amer. Math. Soc. 362 (2010) 3997-4043. MR 2608393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia